# SDR AWXA960465

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ML
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2249 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INTERMITTENT INOP THROUGH CABIN.  DTP PANEL FAILS LEFT BATTERY.  REMOVED AND REPLACED LEFT EMERGENCY LIGHT BATTERY.  OPS AND TEST GOOD.  (M)
